Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Distortions properties of alpha-starlike functions


Author: Sanford S. Miller
Journal: Proc. Amer. Math. Soc. 38 (1973), 311-318
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1973-0310222-X
MathSciNet review: 0310222
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \alpha $ be real and suppose that $ f(z) = z + \Sigma _2^\infty {a_n}{z^n}$ is regular in the unit disc $ D$ with $ f(z)f'(z) \ne 0$ in $ 0 < \vert z\vert < 1$. If $ \operatorname{Re} [(1 - \alpha )zf'(z)/f(z) + \alpha ((zf''(z)/f'(z)) + 1)] > 0$ for $ z \in D$, then $ f(z)$ is said to be an alpha-starlike function. These functions are univalent and they very naturally unify the classes of starlike $ (\alpha = 0)$ and convex $ (\alpha = 1)$ functions. The author obtains the $ \tfrac{1}{4}$-theorem, sharp bounds on $ \vert f(z)\vert$ and $ \vert f'(z)\vert$, and growth conditions on $ M(r)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310222-X
Keywords: Univalent, alpha-starlike, starlike, convex, Mocanu, distortion, $ \tfrac{1}{4}$-theorem
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society